# SDR P5CA9600863

- Difficulty date: November 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850FT
- Make and model: Boeing 747122
- Aircraft serial: 19755
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 65B9017058
- Condition: Worn
- Location: Nr 3 Hyd Syst
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LOSS OF HYDRAULIC FLUID NR 3 HYDRAULIC SYSTEM AFTER TAKEOFF.  SYSTEM DEPRESSURIZED AND STABILIZED AT 1.3 GALLONS.   ALL SYSTEMS WORKED NORMAL ON APPROACH TO JFK.  FOUND HYDRAULIC LINE WORN THROUGH ON NR 3 PYLON IN THE GAP COVER AREA.  REPLACED LINE LEAK CHECKED OK PER MAINTENANCE MANUAL 29-11-00 PAGE 602.
